# SDR ASOA200900578

- Difficulty date: May 23, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 17,098 hours, 14,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8760121 OPERATION 139  PAX DOOR AFT DRAG ANGLE IS CRACKED 1.25"L JUST ABOVE THE DOOR ASSIST CABLE PULLEY.  REPAIRED PAX DOOR CRACKED AFT DRAG ANGLE PRE-EXISTING REPAIR IAW REO 601R-52-11-513 REV.A.
